arrow checkmark code cross email facebook magnifier pdf phone plus twitter user youtube

Biblioteca

Publicado en: Artículo en revista académica

A Dominance Solvable Game with Strategic Substitutes

Rodrigo Harrison; Pedro Jara

Journal of Mathematical Economics, Vol 57. March 2015, 1-11.

Global games emerged as an approach to equilibrium selection. For a general setting with supermodular payoffs, unique selection of equilibrium has been obtained through iterative elimination of strictly dominated strategies. For the case of global games with strategic substitutes, uniqueness of equilibrium has not been proved by iterative elimination of strictly dominated strategies, making the equilibrium less appealing. In this work we provide a condition for dominance solvability in a simple three-player binary-action global game with strategic substitutes. This opens an unexplored research agenda on the study of global games with strategic substitutes.

 

Ir a publicación Descargar documento

Etiquetas: , ,